# SDR COEA2010101501899

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N899FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0235
- Aircraft time: 10,495 hours, 11,742 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 265102215
- Part serial: 137
- Condition: Cracked
- Location: Engine
- Part time: 4,101 hours, 4,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG PHASE INSPECTION:  MAJOR REPAIR:  DURING MAINTENANCE INSPECTION FOUND ONE CRACK .250" IN LENGTH ON LT ENGINE MOUNT RING ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED ENGINE MOUNT RING ASSY IAW CESSNA 208 MM.
